# SDR 06FDEA2618

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 227 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 227, WL 178, 3 INCHES BELOW STR 19 LT.  *S/D*  REMOVED EXISTING REPAIR BS 700 PLUS 10 TO 720 STR 28R AND INSTALLED REPAIR IN SKIN IAW SRM 53-30-3 FIG 1.
